# SDR W7NA9800001

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: BACC2A6B00408EG
- Condition: Frayed
- Location: Lt Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EKO - FLT 9988 - AILERON BUS CABLE FRAYED.  CABLE ROUTED WRONG AROUND CABLE GUARD. REMOVED AND REPLACED CABLE.  ROUTED PROPERLY IAW MM 27-11-11, 27-11-101, AND 27-11-71.  AILERON FUNCTIONALLY CHECKED GOOD.  AIRCRAFT REUTRNED TO SERVICE.  (X)
